Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 30, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 10, 2009, 12:43 AM CDT for 4 counties in Tennessee; Mississippi County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2009, 12:43 AM CDT (05:43 UTC)
- Expired
- Apr 10, 2009, 1:32 AM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Mississippi County, AR, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN
The radar
The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 10:48 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 460 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 11:49 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 9, 11:49 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1149 PM CDT THU APR 9 2009 .DISCUSSION... UPDATED FOR 06Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 927 PM CDT THU APR 9 2009/ DISCUSSION... A 992 MB SURFACE LOW WAS LOCATED OVER NORTHWEST OKLAHOMA AT 01Z WITH A COLD FRONT EXTENDING TO THE SOUTH ACROSS EASTERN OKLAHOMA INTO EASTERN TEXAS. THE LINE OF SEVERE THUNDERSTORMS THAT DEVELOPED IN ADVANCE OF THE FRONT DURING THE LATE AFTERNOON IS NOW MOVING ACROSS ARKANSAS WITH SEVERAL EMBEDDED SUPERCELLS. LARGE HAIL...DAMAGING WINDS AND TORNADOES HAVE BEEN REPORTED WITH THIS LINE OVER THE LAST SEVERAL HOURS. THIS LINE WILL MOVE INTO THE MID SOUTH OVERNIGHT. THE BIG QUESTION IS WHAT WILL THE LINE LOOK LIKE A FEW HOURS FROM NOW. THE STRONG UPPER LOW MOVING INTO THE REGION WILL CONTINUE TO COOL THE MID LEVELS CREATING STEEP LAPSE RATES WHILE SOUTHERLY SURFACE WINDS PUSH 60 DEGREE DEWPOINTS NORTHWARD. THIS INSTABILITY COMBINED WITH TREMENDOUS HEIGHT FALLS WILL PROVIDE FUEL FOR THE LINE AS IT MOVES INTO THE MID SOUTH. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. GIVEN THE TREMENDOUS LOW LEVEL WIND SHEAR WITH 0-1 KM HELICITY VALES GREATER THAN 500 M2/S2 AN ISOLATED TORNADO THREAT WILL CONTINUE AS WELL. CURRENT FORECASTS ON TRACK. NO CHANGES PLANNED ATTM. SJM PREV DISCUSSION... /ISSUED 339 PM CDT THU APR 9 2009/ DISCUSSION... SHORT-TERM (TONIGHT THROUGH FRIDAY NIGHT)... PRIMARY CONCERNS FOR THIS FORECAST PERIOD WILL BE THE TIMING AND MAGNITUDE OF SEVERE WEATHER TONIGHT AND FRIDAY. A POTENT AND COMPACT UPPER LEVEL LOW PRESSURE SYSTEM POSITIONED OVER THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON WILL CONTINUE TO MOVE QUICKLY EAST TOWARDS THE MIDDLE MISSISSIPPI VALLEY TONIGHT. THIS UPPER FEATURE HAS INITIATED A STRONG 990MB SURFACE LOW PRESSURE SYSTEM OVER NORTHERN OKLAHOMA THIS AFTERNOON WITH A SURFACE WARM FRONT EXTENDING EAST ACROSS FAR SOUTHERN MISSOURI INTO WESTERN KENTUCKY AND A DRYLINE EXTENDING SOUTH ALONG THE INTERSTATE 35 CORRIDOR. A COLD FRONT EXTENDS SOUTHWEST FROM THE LOW INTO THE TEXAS PANHANDLE. THIS SURFACE LOW PRESSURE WILL MOVE EAST TONIGHT AND BE POSITIONED OVER SOUTHEAST MISSOURI BY 12Z FRIDAY MORNING. THE TRAILING COLD FRONT SHOULD ALSO ADVANCE EAST OVERNIGHT AS SIGNIFICANT MID LEVEL HEIGHT FALLS ON THE ORDER OF 80 TO 100 METERS OVERSPREADS THE FRONT AND EXISTING WARM SECTOR IN PLACE FROM THE SOUTHERN PLAINS INTO THE MID SOUTH. THE LOW LEVEL WARM SECTOR OVER THE MID SOUTH SHOULD REMAIN CAPPED BY AN ELEVATED MIXED LAYER THROUGH AT LEAST 03Z. THE LOW LEVEL ENVIRONMENT SHOULD CONTINUE TO MOISTEN...ESPECIALLY AFTER SUNSET AS A LOW LEVEL JET TO OUR WEST STRENGTHENS TO OVER 60KTS AND MOVES EAST OVER THE MID SOUTH OVERNIGHT. DEWPOINTS IN THE LOWER 60S OVER NORTHERN LOUISIANA SHOULD OVERSPREAD THE AREA LATER THIS EVENING WITH THE ATMOSPHERE QUICKLY DESTABLIZING BY LATE THIS EVENING FROM WEST TO EAST. EXPECT THE CAPPING INVERSION TO WEAKEN AFTER 03Z WEST OF THE MISSISSIPPI RIVER WITH CONVECTIVE POTENTIAL INCREASING. MLCAPES SHOULD INCREASE TO BETWEEN 1000-1500J/KG...LI/S INCREASING TO BETWEEN -6C AND -9C...AND VERY STEEP MID LEVEL LAPSE RATES SHOULD APPROACH 8.5-9.0C/KM. THIS MODERATE TO STRONG INSTABILITY COMBINED WITH STRONG DEEP LAYER SHEAR ON THE ORDER OF 40-60KTS AND 0-1KM HELICITY VALUES IN EXCESS OF 250M2/S2 SHOULD BE MORE THAN SUFFICIENT TO SUPPORT SUPERCELL THUNDERSTORM STRUCTURES. THE BEST CONVECTIVE POTENTIAL APPEARS TO REMAIN NORTH OF INTERSTATE 40 IN AREA CLOSEST TO MOST SIGNIFICANT HEIGHT FALLS. ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL (GOLFBALL OR LARGER) AND DAMAGING STRAIGHT-LINE WINDS. THERE WILL ALSO BE THE POTENTIAL FOR ISOLATED TORNADOES...ESPECIALLY WHERE BOUNDARY LAYER REMAINS WELL MIXED. ONLY LIMITING FACTOR TO TORNADO DEVELOPMENT MAY BY LOWER THAN AVERAGE LOW LEVEL HUMIDITIES AND THE POTENTIAL FOR STORMS TO BECOME SLIGHTLY ELEVATED. THUNDERSTORMS SHOULD BE MOST NUMEROUS ACROSS NORTHERN PORTIONS OF THE AREA...THOUGH WITH SOMEWHAT DRIER AIRMASS MAY RESULT IN SCATTERED CONVECTION EVEN UP NORTH. THIS WOULD ALSO FAVOR MORE DISCRETE THUNDERSTORM DEVELOPMENT. SLIGHT RISK FOR SEVERE WEATHER WILL BE MAINTAINED AREAWIDE TONIGHT WITH A HEIGHTENED POTENTIAL FOR SEVERE WEATHER NORTH OF INTERSTATE 40...WHERE A FEW REPORTS OF VERY LARGE HAIL WILL BE POSSIBLE. THE SEVERE THREAT SHOULD PROGRESS EAST OF THE MISSISSIPPI LATE TONIGHT AND CONTINUE INTO EASTERN SECTIONS OF THE FORECAST AREA THROUGH MIDDAY FRIDAY. THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL CONTINUE. THE SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL MAINTAINED ACROSS AREAS EAST OF THE MISSISSIPPI RIVER DURING THE MORNING HOURS ON FRIDAY. ALL CONVECTION SHOULD COME TO AN END BY FRIDAY AFTERNOON WITH DRY HIGH PRESSURE AND COOLER TEMPERATURES BUILDING OVER THE AREA INTO THE FIRST PART OF THE WEEKEND. JLH LONG-TERM (SATURDAY THROUGH WEDNESDAY)... SATURDAY...HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH WITH LIGHT NORTHERLY WINDS AND MILD SPRING TEMPERATURES. THE SHORTWAVE RIDGE AND ASSOCIATED SURFACE HIGH WILL DRIFT EAST OVERNIGHT PROVIDING RETURN FLOW TO THE AREA. A DEEP TROUGH OVER THE SOUTHWEST TEXAS WILL EJECT TOWARDS THE FORECAST AREA ON SUNDAY. THE RESULT WILL BE INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT. CHANCES FOR RAIN WILL PERSIST INTO MONDAY AS THE SYSTEM TRACKS TOWARDS THE NORTHEAST. IN THE WAKE OF THE THIS SYSTEM...TEMPERATURES WILL BE SLIGHTLY COOLER THAN NORMAL WITH CLOUDY SKIES ANTICIPATED THROUGH NEXT TUESDAY. SOUTHERLY WINDS AND LOW LEVEL MOISTURE WILL RETURN TO THE FORECAST AREA ON WEDNESDAY AHEAD OF A COLD FRONT. THE FRONT IS POISED TO MOVE THROUGH THE MIDSOUTH WEDNESDAY NIGHT. AC && .AVIATION... CONDITIONS WILL CONTINUE TO DETERIORATE OVER THE NEXT FEW HOURS AS A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVES ACROSS THE AREA IN ADVANCE OF AN APPROACHING COLD FRONT. MVFR CIGS AND VSBYS CAN BE EXPECTED WITH THE FRONT WITH ISOLD IFR VSBYS IN THE HEAVIER THUNDERSTORMS. GUSTY WINDS ARE EXPECTED WITH THE FRONT ESPECIALLY ACROSS KJBR BUT ALSO KMEM AND KMKL. AFTER THE LINE MOVES THROUGH FROM 06Z-12Z EXPECT SOME LEFTOVER SHOWERS AND A FEW THUNDERSTORMS WITH THE UPPER LOW PASSAGE FROM ABOUT 12Z-18Z WITH MAINLY MVFR CIGS. MVFR CIGS WILL CONTINUE INTO FRIDAY EVENING AS ADDITIONAL LOW LEVEL MOISTURE WRAPS INTO THE AREA FROM THE NORTH. SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 61 67 45 65 / 60 60 10 0 MKL 60 68 41 64 / 60 80 10 0 JBR 55 63 43 63 / 70 30 10 0 TUP 61 71 45 67 / 40 60 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 9, 3:45 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT THU APR 9 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 345 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TONIGHT AS AN AREA OF LOW PRESSURE MOVES INTO THE MIDDLE MISSISSIPPI VALLEY TONIGHT. THE TIME OF GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE AFTER 10 PM CDT TONIGHT ACROSS AREAS WEST OF THE MISSISSIPPI RIVER...AND BETWEEN 1 AM AND SUNRISE FOR AREAS EAST. ANY THUNDERSTORM THAT BECOMES SEVERE WILL HAVE THE POTENTIAL TO PRODUCE HAIL UP TO THE SIZE OF GOLF BALLS ALONG WITH DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER THROUGH EARLY FRIDAY AFTERNOON AS A COLD FRONT MOVES THROUGH THE REGION. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS EVENING THROUGH EARLY FRIDAY AFTERNOON. JLH
In the hours before
Special weather statement, Apr 9, 10:44 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1044 PM CDT THU APR 9 2009 ARZ008-009-017-018-100415- CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR- 1044 PM CDT THU APR 9 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CLAY COUNTY IN EASTERN ARKANSAS... NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS... EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER WALNUT RIDGE AT 1044 PM CDT...MOVING NORTHEAST AT 45 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CLAY...GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR CORNING...HOXIE AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 9, 11:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1139 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST COLLEGE CITY 36.13N 90.94W
04/09/2009 E62.00 MPH LAWRENCE AR TRAINED SPOTTER
62 MPH ESTIMATED WIND GUST WITH 0.5 INCH HAIL.
1124 PM HAIL THREE WAY 35.70N 90.25W
04/09/2009 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF HIGHWAY
91 AND HIGHWAY 18.
&&
CCDLocal storm report, Apr 10, 12:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1211 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST COLLEGE CITY 36.13N 90.94W
04/09/2009 E62.00 MPH LAWRENCE AR TRAINED SPOTTER
62 MPH ESTIMATED WIND GUST WITH 0.5 INCH HAIL.
1124 PM HAIL THREE WAY 35.70N 90.25W
04/09/2009 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF HIGHWAY
91 AND HIGHWAY 18.
1140 PM TSTM WND GST 9 N JONESBORO 35.95N 90.69W
04/09/2009 E70.00 MPH CRAIGHEAD AR TRAINED SPOTTER
60-70 MPH WIND GUST WITH PEA SIZED HAIL IN LORADO.
1141 PM HAIL PARAGOULD 36.06N 90.51W
04/09/2009 E0.88 INCH GREENE AR BROADCAST MEDIA
NICKEL SIZE HAIL REPORTED SOUTH OF PARAGOULD AT CARRIAGE
HILLS.
&&
CCDLocal storm report, Apr 10, 12:29 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST COLLEGE CITY 36.13N 90.94W
04/09/2009 E62.00 MPH LAWRENCE AR TRAINED SPOTTER
62 MPH ESTIMATED WIND GUST WITH 0.5 INCH HAIL.
1124 PM HAIL THREE WAY 35.70N 90.25W
04/09/2009 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF HIGHWAY
91 AND HIGHWAY 18.
1140 PM TSTM WND GST 9 N JONESBORO 35.95N 90.69W
04/09/2009 E70.00 MPH CRAIGHEAD AR TRAINED SPOTTER
60-70 MPH WIND GUST WITH PEA SIZED HAIL IN LORADO.
1141 PM HAIL PARAGOULD 36.06N 90.51W
04/09/2009 E0.88 INCH GREENE AR BROADCAST MEDIA
NICKEL SIZE HAIL REPORTED SOUTH OF PARAGOULD AT CARRIAGE
HILLS.
1201 AM HAIL HARRISBURG 35.56N 90.72W
04/10/2009 E0.88 INCH POINSETT AR LAW ENFORCEMENT
NICKEL HAIL IN HARRISBURG.
1210 AM HAIL TRUMANN 35.67N 90.52W
04/10/2009 E0.88 INCH POINSETT AR TRAINED SPOTTER
NICKEL HAIL IN TRUMANN.
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 1:02 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 58 min |
| Apr 10, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Union | 54 min |
| Apr 10, 1:42 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 63 min |
| Apr 10, 2:33 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 57 min |
| Apr 10, 3:25 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 23 min |
| Apr 10, 9:49 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 41 min |
| Apr 10, 10:27 AM CDT | Severe Thunderstorm Warning | MEG | Benton | 48 min |
| Apr 10, 11:16 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 44 min |
| Apr 10, 11:30 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Union, Yalobusha | 60 min |
| Apr 10, 11:40 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 50 min |
| Apr 10, 11:46 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 44 min |
| Apr 10, 11:47 AM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 43 min |
| Apr 10, 12:09 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 66 min |
| Apr 10, 12:25 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tishomingo | 28 min |
| Apr 10, 12:28 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 35 min |
| Apr 10, 12:28 PM CDT | Tornado Warning | MEG | Prentiss, Tishomingo | 24 min |
| Apr 10, 1:07 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 47 min |
| Apr 10, 1:13 PM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 6 hr |
| Apr 9, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 47 min |
| Apr 10, 12:19 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 41 min |
| Apr 10, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 37 min |
| Apr 10, 1:10 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Weakley | 28 min |
| Apr 10, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | Carroll | 52 min |
| Apr 10, 9:47 AM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 28 min |
| Apr 10, 9:51 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 39 min |
| Apr 10, 9:56 AM CDT | Tornado Warning | MEG | Carroll, Henry | 49 min |
| Apr 10, 10:02 AM CDT | Tornado Warning | MEG | Obion | 13 min |
| Apr 10, 10:22 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 38 min |
| Apr 10, 10:34 AM CDT | Severe Thunderstorm Warning | MEG | Henry | 13 min |
| Apr 10, 10:36 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 54 min |
| Apr 10, 10:40 AM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Apr 10, 11:01 AM CDT | Severe Thunderstorm Warning | MEG | Decatur | 29 min |
| Apr 10, 11:07 AM CDT | Tornado Warning | MEG | McNairy | 53 min |
| Apr 10, 11:12 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 33 min |
| Apr 10, 11:19 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 41 min |
| Apr 9, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 47 min |
| Apr 9, 11:27 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 48 min |
| Apr 9, 11:40 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 34 min |
| Apr 9, 11:42 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 48 min |
| Apr 10, 12:13 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi | 32 min |
| Apr 10, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.